# SDR CALA2017112004166

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 79,034 hours, 19,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L4 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR SLIDE LIGHT INOPERATIVE. CLEANED, LUBED,  AND REPOSITIONED GIRT BAR ASSY.   DOOR ARMS AND DISARMS NORMALLY. OPS CHECKED GOOD.
